MathSciNet Relay Station
MathSciNet bibliographic data
MR2457458 (2009i:57044) 57M50 (30F60 57M60)
Leininger, Christopher J. Accidental parabolics in the mapping class group. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1153–1160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement